Translator Disclaimer
2013 Nonlinear Conjugate Gradient Methods with Wolfe Type Line Search
Yuan-Yuan Chen, Shou-Qiang Du
Abstr. Appl. Anal. 2013(SI01): 1-5 (2013). DOI: 10.1155/2013/742815

Abstract

Nonlinear conjugate gradient method is one of the useful methods for unconstrained optimization problems. In this paper, we consider three kinds of nonlinear conjugate gradient methods with Wolfe type line search for unstrained optimization problems. Under some mild assumptions, the global convergence results of the given methods are proposed. The numerical results show that the nonlinear conjugate gradient methods with Wolfe type line search are efficient for some unconstrained optimization problems.

Citation

Download Citation

Yuan-Yuan Chen. Shou-Qiang Du. "Nonlinear Conjugate Gradient Methods with Wolfe Type Line Search." Abstr. Appl. Anal. 2013 (SI01) 1 - 5, 2013. https://doi.org/10.1155/2013/742815

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1278.90374
MathSciNet: MR3035285
Digital Object Identifier: 10.1155/2013/742815

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top